# SDR NSVA2011046

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 246 hours, 229 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT WAS ON CLIMB THROUGH FL170 WHEN THE FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  NO LOSS OF PRESSURIZATION WAS REPORTED.  CREW FOLLOWED QRH AND DIVERTED TO NEAREST SUITABLE AIRPORT.
